Journal article icon

Journal article

The evolution of a slender non-axisymmetric drop in an extensional flow

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S002211200400148X

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
JOURNAL OF FLUID MECHANICS
Volume:
521
Pages:
155-180
Publication date:
2004-12-25
DOI:
EISSN:
1469-7645
ISSN:
0022-1120
URN:
uuid:e22e93fd-7021-498b-bb61-cfd887d1c767
Source identifiers:
22225
Local pid:
pubs:22225

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP